# SDR UPS202589

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19808
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Ftgs
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR 'C' CHECK, MAINTENANCE FOUND CORROSION AND CRACKS ON NLG TRUNNION FITTINGS LT AND RT.  REPAIRED PER UPS EO 53-60-1.
